Volume 8, Number 1
Previous Issue Next Issue

Peng-cheng Lin & Guang-fu Sun

J. Comp. Math., 8 (1990), pp. 1-15

Preview Full PDF Citation 262 671 Abstract

Zi-Hua Wei

J. Comp. Math., 8 (1990), pp. 16-22

Preview Full PDF Citation 267 667 Abstract

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 23-27

Preview Full PDF Citation 262 672 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44

Preview Full PDF Citation 269 697 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54

Preview Full PDF Citation 277 697 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64

Preview Full PDF Citation 264 662 Abstract

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 65-74

Preview Full PDF Citation 262 692 Abstract

Zong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91

Preview Full PDF Citation 274 706 Abstract

Lin-bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98

Preview Full PDF Citation 256 682 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80